Restricted volumes and base loci of linear series

Lawrence Ein*, Robert Lazarsfeld, Mircea Mustaţǎ, Michael Nakamaye, Mihnea Popa

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

69 Scopus citations

Abstract

We introduce and study the restricted volume of a divisor along a subvariety. Our main result is a description of the irreducible components of the augmented base locus by the vanishing of the restricted volume.

Original languageEnglish (US)
Pages (from-to)607-651
Number of pages45
JournalAmerican Journal of Mathematics
Volume131
Issue number3
DOIs
StatePublished - Aug 10 2009

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Restricted volumes and base loci of linear series'. Together they form a unique fingerprint.

Cite this